# SDR MAL2008F00042

- Difficulty date: September 26, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 25,210 hours, 28,275 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 2Y AND N4K NOTED 2 DENTS NOTED IN RT OVERWING EXIT EXTERIOR SKIN. REPAIRED IAW EO S52028 & S52139.
